# SDR UIEA2020020500188

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,473 hours, 12,825 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG DID NOT LIGHT OFF (NO EGT) DURING START IN SCK WITH SINGLE IGN. PERFORMED NORMAL START USING BOTH POSITION ON IGNITION.( PERFORMED AUDIBLE TEST FOR #1 ENG IAW AMM 74-00-00. TEST OK, PERFORMED 2 SUCCESSFUL STARTS IN SINGLE SOURCE IAW AMM 71-00-00. NO FAULTS NOTED.  )
